# SDR SWAA2025101323031

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 42,899 hours, 20,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS TRIM MISSING ABOVE CENTER CEILING OVERWING EMERGENCY EXIT SIGN EMERGENCY LIGHTS WORKS NORMAL.  MISSING COVER IS COSMETIC IN NATURE. REF. IPC 33-51-01-50K ITEM 175.   OK TO CONTINUE PER MEL 25-10-01 SP1B.  INSTALLED MISSING COVER ON CEILING OVERWING EMER EXIT SIGN REF AMM 33-51-00.
